# SDR ZZDA070529172

- Difficulty date: May 29, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2553
- Condition: Low Pressure
- Location: R-1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GAUGE IS IN THE RED.  REMOVED AND REPLACED R-1 DOOR SLIDE REF B717 AMM 25-61.
